American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17C30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Maneesh Thakur. Automorphisms of Albert algebras and a conjecture of Tits and Weiss. Trans. Amer. Math. Soc. 365 (2013) 3041-3068.
Abstract, references, and article information   
View Article: PDF

[2] Tom De Medts and Yoav Segev. Identities in Moufang sets. Trans. Amer. Math. Soc. 360 (2008) 5831-5852. MR 2425693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hongming Ding. Weighted Laplace transforms and Bessel functions on Hermitian symmetric spaces. Trans. Amer. Math. Soc. 351 (1999) 4205-4243. MR 1653347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1